MAUDE Adverse Event Report: NUVASIVE, INC. RELINE MAS MOD SHANKDRIVER, CANNULATED; STIMULATOR, NERVE

NUVASIVE, INC. RELINE MAS MOD SHANKDRIVER, CANNULATED; STIMULATOR, NERVE
Model Number D10000955
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned to nuvasive qa for evaluation; further, photographs were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A review of the device history record was performed and no discrepancies were found.A definitive root cause was unable to be determined with the information provided.Labeling review: ".Pre-operative warnings - the instruments should be treated as any precision instrument and should be carefully placed on trays, cleaned after each use, and stored, according to generally accepted hospital methods and practices.The instruments should be carefully examined prior to use for functionality, excessive wear, or damage.A damaged instrument should not be used as this may increase the risk of malfunction and potential patient injury." ".Cleaning and decontamination - all non-sterile instruments must first be thoroughly cleaned using the validated methods prescribed in the nuvasive cleaning and sterilization instructions (doc #(b)(4)) before sterilization and introduction into a sterile surgical field.Contaminated instruments should be wiped clean of visible soil at the point of use, prior to transfer to a central processing unit for cleaning and sterilization.The validated cleaning methods include both manual and automated cleaning.Visually inspect the instruments following performance of the cleaning instructions to ensure there is no visual contamination of the instruments prior to proceeding with sterilization.If possible contamination is present at visual inspection, repeat the cleaning steps.Contaminated instruments should not be used, and should be returned to nuvasive.Contact your local representative or nuvasive directly for any additional information related to cleaning of nuvasive surgical instruments.Instruments with a ¿d¿ prefix part number (e.G.Dxxxxxxx) may be disassembled.Please refer to the additional disassembly instructions for these instruments." ".Sterilization - all non-sterile instruments are sterilizable by steam autoclave using standard hospital practices, in addition to nuvasive¿s validated parameters.In a properly functioning and calibrated steam sterilizer, effective sterilization may be achieved using the parameters prescribed in the nuvasive cleaning and sterilization instructions (doc #(b)(4))." ".Residual risks to the patient associated with use of general surgical instruments are:.Cleaning and sterilization failures.Which may cause or contribute to infections, fever, wound dehiscence, immunological response and immunological, systemic, or allergic reactions." should any relevant additional information be received, a follow up report will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the driver's cannulation was found to be clogged with an unidentified material.Another driver was used to successfully complete the procedure.There was no adverse impact to the patient, user, or procedure.No additional information is available.

Brand Name
RELINE MAS MOD SHANKDRIVER, CANNULATED
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd.
san diego CA 92121
Manufacturer (Section G)
NUVASIVE, INC.
7475 lusk blvd.
san diego CA 92121
Manufacturer Contact
geoffrey gannon
7475 lusk blvd.
san diego, CA 92121
MDR Report Key18963390
Report Number2031966-2024-00085
Device Sequence Number12802304
Product Code ETN
UDI-Device Identifier00887517652065
UDI-Public887517652065
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD10000955
Device Lot NumberEM4998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose